About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 896105, 1 page
http://dx.doi.org/10.1155/2014/896105
Editorial

Advanced Theoretical and Applied Studies of Fractional Differential Equations 2013

1Department of Mathematics, Faculty of Art and Sciences, Cankaya University, Balgat, 06530 Ankara, Turkey
2Departamento de Análisis Matemático, Universidad de La Laguna, Avenida Astrofísico Francisco Sánchez s/n, 38271 San Cristóbal de La Laguna, Spain
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 29 December 2013; Accepted 29 December 2013; Published 14 January 2014

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dumitru Baleanu, Juan J. Trujillo, and Bashir Ahmad, “Advanced Theoretical and Applied Studies of Fractional Differential Equations 2013,” Abstract and Applied Analysis, vol. 2014, Article ID 896105, 1 pages, 2014. doi:10.1155/2014/896105